Kodai Mathematical Journal

Complex submanifolds of certain non-Kaehler manifolds

Makoto Kimura

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 8, Number 1 (1985), 90-98.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138037000

Digital Object Identifier
doi:10.2996/kmj/1138037000

Mathematical Reviews number (MathSciNet)
MR0776709

Zentralblatt MATH identifier
0595.53026

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Kimura, Makoto. Complex submanifolds of certain non-Kaehler manifolds. Kodai Math. J. 8 (1985), no. 1, 90--98. doi:10.2996/kmj/1138037000. https://projecteuclid.org/euclid.kmj/1138037000


Export citation

References

  • [1] BLAIR, D., Contact manifolds in Riemannian geometry, Lecture Notes m Math., vol.509, Springer-Verlag.
  • [2] CALABI, E. AND B. ECKMANN, A class of compact complex manifolds which are not algebraic, Ann. of Math., 58 (1953), 494-500.
  • [3] LUDDEN, G. D. AND M. OKUMURA, Some integral formulas and their applications to hypersurfaces of SnxSn, J. Differential Geom., 9 (1974), 617-631.
  • [4] MORIMOTO, A., On normal almost contact structures, J. Math. Soc. Japan, 15 (1963), 420-436.
  • [5] OGIUE, K., Differential geometry of Kaehler submanifolds, Advances in Math., 13 (1974), 73-114.
  • [6] OKUMURA, M., Submanifolds of a Kaehlerian manifold and a Sasakian manifold, Lecture Notes in Michigan State Univ. 1971.